| Catalog Number |
727.44 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported the opening and closing failure occurred to the tip of a forceps during a vitrectomy procedure.An alternate forceps was obtained in order to complete the procedure.There was no report of any patient harm associated with this reported event.
Additional Manufacturer Narrative
Sample received in opened packaging including cover foil.A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The received sample was visually and functionally inspected.Device was connected to a reusable handpiece and activating of forceps was testes multiple times and worked.Customer complaint was therefore not confirmed.The product was found to be within specifications.No corrective actions are required, because there is no indication of a malfunction.This complaint has been reviewed and future data will be monitored for evidence of adverse trending and further action will be taken, as appropriate.At a minimum, this will include completing reviews of complaint class report levels on a monthly basis.The manufacturer internal reference number is: (b)(4).